# SDR MWEA97879

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5910298517
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHK, FOUND 2 IN CRACK ON LT ENGINE NOSE COWL AT 6 O'CLOCK POSITION.  MX REMOVED AND REPLACED LT ENG NOSE COWL IAW DMM 71-10-1.
